| Model Number |
M00547020 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was being prepared for used in the bile duct during a bile duct stone removal procedure performed on (b)(6) 2024.During preparation, the balloon was checked, and it was found that a part of the balloon did not deflate during deflation and air remained in the balloon.It was checked in the same way several times, but the same problem occurred.The procedure was completed with another extractor pro rx retrieval balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.Block h11: investigation results the returned extractor pro rx retrieval balloon was analyzed, and a visual/microscopic inspection found no visible damage to the device.Functional inspection found the device in good condition.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of balloon failure to deflate was not confirmed.The device was inspected, and no failure was found.After a functional inspection, the balloon was able to be inflated with air and hold the pressure without any evidence of a possible leak as it was also able to be completely deflated without any problem.Therefore, the most probable root cause is no problem detected.
Event or Problem Description